# SDR ASAA2016030715799

- Difficulty date: March 7, 2016
- Submitted: March 9, 2016
- Operation: Air carrier
- Aircraft: N579AS
- Make and model: Boeing 737890
- Aircraft serial: 35187
- Aircraft time: 34,614 hours, 10,333 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Guide Vane
- Condition: Iced
- Location: Apu Inlet
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU START PRESSURE LOW.  ACFT GROUNDED.  TURNED APU OFF ALLOWED TO SIT FOR 8 MINUTES.  STARTED APU, APU TESTS GOOD IAW AMM 49-11-00.  SUSPECT APU INLET GUIDE VANE ICING DUE TO BRW WEATHER CONDITIONS.  OK FOR SERVICE.
